# SDR 97ZZZM1224

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47057
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451LB
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - RIGHT NACELLE LIGHT INOPERATIVE AND THE COCKPIT EMERGENCY LIGHT WILL NOT TURN OFF.  MAINTENANCE REPLACED THE NACELLE LIGHT BATTERY AND THE POWER SUPPLY FOR THE COCKPIT EMERGENCY LIGHT.  (M)
